Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE EFFEXOR-DID ANYONE HAVE TINNITUS SYMPTOMS

Posted by Nurtureman on October 17, 2003, at 16:38:36

In reply to Re: RE EFFEXOR-DID ANYONE HAVE TINNITUS SYMPTOMS petey, posted by JANNBEAU on November 14, 2001, at 14:44:37

Did not know until recently that the ringing in my ears was probably due to 225mg daily dose of Effexor-XR I've been taking for nearly a year. Prior to this, I was on a 150mg daily. The ringing in my ears has worsened since dosage was increased but my doctor never made the connection. After nearly five years on an anti-depressant, I'm coming off Effexor gradually starting today.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nurtureman thread:13781
URL: http://www.dr-bob.org/babble/20031015/msgs/270314.html